# SDR FDEA201509222915

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 419 hours, 17,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1640 - 1661, STRINGER 29L HAS CORROSION.  REMOVED AND REPLACED IAW EA F-5310-TO320310 A P1 & SRM 53-00-03-2R DETAIL I.
